# SDR HEEA0010594

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4282Z
- Make and model: Bell 206L-3
- Aircraft serial: 51499
- System (JASC): 5520 · Elevator Structure
- Part: Elevator Assy
- Part number: 206023119159
- Condition: Corroded
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEV ASSY CORRODED BEYOND REPAIR AT THIS STATION.
